# SDR REXA2012090500970

- Difficulty date: September 5, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 11,501 hours, 7,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: External Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER PROVISIONS BOX CRACKED 167A-014.  REMOVED & REPLACED EXTERNAL POWER PROVISIONS BOX IAW CRJ 900 SRM 51-42-13 53-11-23.
